# SDR ASAA2022112240900

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 5,157 hours, 1,492 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL BOTH THE PWS FAIL AND WX FAIL AMBER LIGHTS ILLUMINATED FOR AT LEAST 5 SECONDS THEN AFTER THAT THE ANNUNCIATOR AMBER LIGHTS EXTINGUISHED. GROUNDED - YES. A/C LOGGED MSG 34-43107 LAST FLT (WXR RT 1 FAIL). FAULT IS NOT ACTIVE. PERFORMED B737-9 IFIM 34-41-00-810-818 AND GROUND VERIFICATION CK PASSED, NO HISTORY OF FAULT LAST 30 DAYS.
